# SDR 04FDEA02577

- Difficulty date: August 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 39,697 hours, 6,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FUSELAGE FRAME AT STA 1721, LEFT HAND, S12, FOUND DENTED.  DENTED AREA TRIMMED OUT AT CABIN-FUSELAGE FRAME STA 1721, LEFT HAND LONGERON 12 AND REPAIR CARRIED OUT AS PER SRM 53-30-00 VOLUME I AND INSTALLED AS PER SRM 53-  30-00 VOLUME II.  FEDEX EA 1-5310-79742, FUSELAGE. TRACKING SRM REPAIR ON FRAME AT STATION 1721, LONGERON 12L, ISSUED FOR TRACKING.
